PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Big relative Cohen–Macaulay modules

Volume 160 / 2020

Mehrzad Khanjari, Kamal Bahmanpour, Ghader Ghasemi Colloquium Mathematicum 160 (2020), 133-139 MSC: Primary 11B30, 11L03; Secondary 11B75. DOI: 10.4064/cm7862-7-2019 Published online: 16 January 2020

Abstract

We introduce the concept of a big relative Cohen–Macaulay module over a Noetherian local ring and prove a relation between big relative Cohen–Macaulay modules and balanced big Cohen–Macaulay modules.

Authors

  • Mehrzad KhanjariDepartment of Mathematics
    Faculty of Sciences
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail
  • Kamal BahmanpourDepartment of Mathematics
    Faculty of Sciences
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail
  • Ghader GhasemiDepartment of Mathematics
    Faculty of Sciences
    University of Mohaghegh Ardabili
    56199-11367, Ardabil, Iran
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image